# SDR SWAA2023062049702

- Difficulty date: May 17, 2023
- Submitted: June 20, 2023
- Operation: Air carrier
- Aircraft: N223WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32492
- Aircraft time: 58,632 hours, 35,032 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR STRUCTURE CROSSBEAM STA 986.5 RBL 43 AT AFT GALLEY AREA 2023-334240<[01] TOOL USED: ULTRASONIC EQUIPMENT; P/N: 45 MG; S/N: 130063701; DUE DATE: 16-JUN-23.;[02] ACCOMPLISH A PERMANENT REPAIR LOCATED FLOOR BEAM BS 986.5 RBL 43 AT AFT GALLEY AREA. IAW EA M-21-153-00612.;[03] CORRECTED STEP 2. ACCOMPLISH A PERMANENT REPAIR LOCATED FLOOR BEAM BS 986.5 RBL 43 AT AFT GALLEY AREA. IAW EA M-21-153-00612. ?SEE INDIVIDUAL SIGNOFFS BELOW.;[04] CORRECTED STEP 2 & 3. ACCOMPLISHED A PERMANENT REPAIR LOCATED FLOOR BEAM BS 986.5 RBL 43 AT AFT GALLEY AREA. IAW EA M-21-153-00612. ?SEE INDIVIDUAL SIGNOFFS BELOW?.;[05] CERTIFIED WORK PERFORMED. SEE INDIVIDUAL SIGN-OFFS BELOW.
